# SDR ASOA04880

- Difficulty date: November 3, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE MAIN AVIONICS BAY DOOR HANDLE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE MAIN AVIONICS BAY DOOR HANDLE ASSEMBLY.
